I've had hemorrhoids for the past 5 days.i've been applying a cream and taking pills ..i have frequent bowel movements.is it bcos of hemorrhoids..??
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
No but frequent BM's: ...can aggravate the symptoms of hemorrhoids. Frequent BM's and the associated wiping can cause irritation, inflammation and protrusion of the hemorrhoids. Gentle wiping with an alcohol-free baby wipe or "Tucks" pads will help with the irritation. When your diarrhea settles down, the hemorrhoids should also. There are also OTC creams (e.g. Anusol) that may also help with hemorrhoid symptoms.
2.4k viewsAnswered >2 years ago
Last updated Jan 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.